≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

To Dr akshaymohl "problem of excessive nightfall and body weekness" Page 4 of 7

This is just a forum. Assume posts are not from medical professionals.
yes
 
akshaymohl 8 years ago
doctor
4 or 5 days ago,i had loose motion then i took English medicine for 2 days and mean while i stopped using Arg met.these English medicine's again interrupted my sexual system and again nightfall ocures on daily basis.i did not started 3 day gap dose because of, i was using English medicine. now tell me what should to do?????
 
jewan 8 years ago
?????????waiting for your kind reply???
 
jewan 8 years ago
Pl repeat medicine advised lasr arg met .
 
akshaymohl 8 years ago
ok..................thnx
 
jewan 8 years ago
Doctor
monthly advised dose has been completed and i am right now..now what???
 
jewan 8 years ago
Good .
 
akshaymohl 8 years ago
now no need to take any medicine?????????????
 
jewan 8 years ago
No need.
 
akshaymohl 8 years ago
i am really thanks full to you.you saved me.God bless you. alot of thanks
 
jewan 8 years ago
Doctor J K MOHLA
About two weeks ago i had took English medicine (flagyl) for the treatment of loose motion.(((no best homeopathic specialist available here in my city for the treatment of acute disease that why i took English medicines)))

now Nightfall problem has been started again.feels severe severe severe fatigue and laziness.i always Lying on the bed, can not do my day routine works, wish to join Gym but can not do because of fatigue and Does not feel like getting out of bed in the morning.and my weight is decreasing day by day.
and one thing i have observed that i can not hold urine for long time.when i hold urine for long time my pubic area(below the navel) becomes swollen.
Kindly help me
[message edited by jewan on Sun, 09 Feb 2014 08:48:37 GMT]
 
jewan 8 years ago
Doctor J K MOHLA
waiting for your reply
 
jewan 8 years ago
can someone tell me how to intract with Dr J K MOHLA. i am waiting from 2 days
 
jewan 8 years ago
no i do not have diarrhea now...i am only suffering from nightfall and due to this, fells severe fatigue and weakness and laziness.


whenever i use English medicine nightfall re-occurs.again i get worried about this
kindly cure me
 
jewan 8 years ago
Nux vom 30 evenig time for three days to remove bad effects of allopathic med and after that arg met200 evening time for 5 days .
 
akshaymohl 8 years ago
5 drops of each?
befor or after dinner?

and one thing more i feel worse going toward water i.e i do not want to touch water. do not like to wash hands and face with water.and my hands and feets becomes paralyzed in evening and morning (skin turned into black color) and feels better when i get warm via sitting in sunlight or near fire
also give advise for this
[message edited by jewan on Tue, 11 Feb 2014 13:56:19 GMT]
 
jewan 8 years ago
waiting for kind reply!!!!!!!!!!!!!
 
jewan 8 years ago
kindly tell me how many drops of nux vom and arg met.and before meal or after meal???
 
jewan 8 years ago
2 drops in two table spoon of water as one dose evening time .
 
akshaymohl 8 years ago
thanks
before meal or after meeal???
 
jewan 8 years ago
Evening time.
 
akshaymohl 8 years ago
1-no , i know at evening time but after dinner or before dinner???

2-can i get nux vom and arg met at a time or there should be gap between them?
[message edited by jewan on Wed, 12 Feb 2014 16:30:51 GMT]
 
jewan 8 years ago
You can do this a half hour before dinner or half hour after
dinner as long as it is evening time. Please don't take anymore
Western medicine for this problem in the future bc it has
side effects for you.
 
simone717 8 years ago
thanks simone
and can i get nux vom and arg met at a time or there should be gap between them?if yes ,then how much gap?
 
jewan 8 years ago
simone reply me plz.
 
jewan 8 years ago
3 evenings take the nux- then stop.
On the 4th evening start Arg met and continue it on evening 5, 6 , 7, 8.
Then stop and report in.
[message edited by simone717 on Wed, 12 Feb 2014 16:43:18 GMT]
 
simone717 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.